# SDR JJWA118400

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N413RM
- Make and model: Robsin R22BETA
- Aircraft serial: 1412
- Aircraft time: 4,084 hours
- Engine: Lyc O320*
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Part serial: 11814
- Condition: Disintegrated
- Location: Eng-Transmission
- Part time: 504 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

§135.415(A)(16) EMERGENCY ACTIONS EXC ENGINE SHUTDOWN THIS IS NOT A CHARTER AIRCRAFT.  IN LEVEL FLIGHT DURING VFR CONDITIONS, DURING CROSS COUNTRY FLIGHT TRAINING WHILE IN LEVEL FLIGHT, A SUDDEN VIRATION AND NOISE WAS HEARD FROM ENGINE AREA. INSTRUCTOR AND STUDENT MADE PRECAUTIONARY POWERED LANDING TO SUITABLE SITE. FOUND AFT MAIN  ENGINE TO TRANSMISSION DRIVE SYSTEM BELT HAD DISINTEGRATED, CAUSING FORWARD BELT TO SKIP A GROOVE FORWARD SO ONLY ONE OF FOUR DRIVE BELT SECTIONS WAS POWERING ROTOR DRIVE SYSTEM. DISSASEMBLY, INSPECTION OF SYSTEMS IN AREA, AND NEW PART REPLACEMENT TO  BE PERFORMED.
